# SDR UALA2010062302215

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 40,713 hours, 15,863 cycles
- Engine: Iae V2522A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sleeve
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD MOUNT UPPER INBD SHACKLE SLEEVE HAS A CRACK AROUND THE SHANK HEAD AREA.   INSTALLED NEW SHACKLE SLEEVE.
